# SDR DALA2019081204703

- Difficulty date: August 12, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 63,571 hours, 28,970 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE PANEL - FRAME 36 FOUND HOLES 7,8,9,10 CRACKED. MODIFIED PER AMDS WORK CARD 5311-01171-04A.
